Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 341-361    DOI: 10.1007/s10114-016-6029-7
Articles Current Issue| Next Issue| Archive| Adv Search |
Representations of Frobenius-type Triangular Matrix Algebras
Fang LI, Chang YE
Department of Mathematics, Zhejiang University, Hangzhou 310027, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7